Bulletin of the American Mathematical Society

The collineation groups of division ring planes. I: Jordan algebras

Robert H. Oehmke and Reuben Sandler

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 69, Number 6 (1963), 791-793.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525693

Mathematical Reviews number (MathSciNet)
MR0155870

Zentralblatt MATH identifier
0139.03301

Citation

Oehmke, Robert H.; Sandler, Reuben. The collineation groups of division ring planes. I: Jordan algebras. Bull. Amer. Math. Soc. 69 (1963), no. 6, 791--793. https://projecteuclid.org/euclid.bams/1183525693


Export citation

References

  • 1. A. A. Albert, Finite division algebras and finite planes, Proc. Sympos. Appl. Math. Vol. 10, pp. 53-70, Amer. Math. Soc., Providence, R. I., 1960.
  • 2. Marshall Hall, Jr., The theory of groups, Macmillan, New York, 1959.
  • 3. N. Jacobson, Some groups of transformations defined by Jordan algebras. I, J. Reine Angew. Math. 201 (1959), 178-195.